T. Allahviranloo, Numerical methods for fuzzy system of linear equations, Applied Mathematics
and Computation, 155 (2004), 493–502.
 T. Allahviranloo and M. Ghanbari, On the algebraic solution of fuzzy linear systems based
on interval theory, Applied Mathematical Modelling, 36 (2012), 5360–5379.
 T. Allahviranloo and M. Ghanbari, Solving Fuzzy Linear Systems by Homotopy Perturbation
Method, International Journal of Computational Cognition, 8(2) (2010), 24–30.
 T.Allahviranloo, M. Ghanbari, A.A. Hosseinzadeh, E. Haghi and R. Nuraei, A note on “Fuzzy
linear systems”, Fuzzy Sets and Systems, 177 (2011), 87–92.
 T. Allahviranloo and M. Ghanbari, A new approach to obtain algebraic solution of interval
linear systems, Soft Computing, 16 (2012), 121–133.
 T. Allahviranloo, E. Haghi and M. Ghanbari, The nearest symmetric fuzzy solution for a
symmetric fuzzy linear system, An. St. Univ. Ovidius Constanta, 20(1) (2012), 151–172.
 T. Allahviranloo and S. Salahshour, Fuzzy symmetric solution of fuzzy linear systems, Journal
of Computational and Applied Mathematics, 235(16) (2011), 4545–4553.
 T. Allahviranloo, R. Nuraei, M. Ghanbari, E. Haghi and A. A. Hosseinzadeh, A new metric
for L-R fuzzy numbers and its application in fuzzy linear systems, Soft Computing, 16 (2012),
 B. Bede and S. G. Gal, Generalizations of the differentiability of fuzzy-number-valued functions
with applications to fuzzy differential equations, Fuzzy Sets and Systems, 151 (2005),
 R. Ezzati, Solving fuzzy linear systems, Soft Computing, 15(2010), 193-197.
 M. Friedman, M. Ming and A. Kandel, Fuzzy linear systems, Fuzzy Sets and Systems,
 M. Ghanbari, T. Allahviranloo and E. Haghi, Estimation of algebraic solution by limiting the
solution set of an interval linear system, Soft Computing, 16(12) (2012), 2135–2142.
 M. Ghanbari and R. Nuraei, Convergence of a semi-analytical method on the fuzzy linear
systems, Iranian Journal of Fuzzy Systems, 11(4) (2014), 45–60.
 M. Ghanbari and R. Nuraei, Note on new solutions of LR fuzzy linear systems using ranking
functions and ABS algorithms, Fuzzy Inf. Eng., 5(3) (2013), 317–326.
 O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12 (1984),
 R. Nuraei, T. Allahviranloo and M. Ghanbari, Finding an inner estimation of the solution
set of a fuzzy linear system, Applied Mathematical Modelling, 37 (2013), 5148–5161.
 C. Wu and M. Ming, On embedding problem of fuzzy number space: Part 1, Fuzzy Sets and
Systems, 44 (1991), 33–38.